# SDR FDEA201309102177

- Difficulty date: September 10, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM BS 320-365, WL 208 CORRODED.   REMOVED CORROSION IAW SRM 51-10-02 PAGE 12 STEP 15, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-08 FIG 101 DET 9, REMOVED AND REPLACED WITH NEW CREASE BEAM IAW DWG 657N3381 AND SRM 51-40-02. MAJOR REPAIR.
